# SDR USAA2012112300019

- Difficulty date: October 23, 2012
- Submitted: November 23, 2012
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 33,043 hours, 21,843 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: D57460203204
- Condition: Worn
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - WEAR ON LEFT WING 2 SLAT INTERNAL SKIN LOWER SURFACE AT SLAT TRACK 6.  REPAIRED LEFT WING 2 SLAT INTERNAL SKIN LOWER SURFACE AT SLAT TRACK 6 IAW EA 503348.
